# SDR SWAA2012122710903

- Difficulty date: December 20, 2012
- Submitted: December 27, 2012
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Plate
- Part number: 313A1138
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON PLATE LOCATED LOWER SURFACE OF WING RIGHT AT LEVEL WBL 198 AND 5.10 OF STRUT AREA MOD.  PERFORMED REPAIR ON PLATE PER EA.
